# SDR CA131121013

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 6,530 hours
- Engine: Ge CF343A2
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON CREW WALK AROUND, FOUND TIRE WITH PARTIAL TREAD LOSS.
